# SDR USAA060929

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 360 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 S8L CRACKED.  REMOVED CRACKED CLIP, FABRICATED AND INSTALLED NEW CLIP IAW SRM 51-10-02, DEFECT SIZE: .50 INCH.
